# SDR RAIA00803010

- Difficulty date: March 11, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 23,641 hours, 20,467 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 5564 - OKC - EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE RESECURED THE WIRING TO THE EMERGENCY LIGHT.  OPERATIONALLY CHECKED GOOD.  NO FURTHER DEFECTS NOTED.
